PDA

View Full Version : Coming off Seroxat



Yvonne
22-02-05, 12:40
Dear Meg
Yes I managed to get into the forum, many thanks.
Withdrawing from Seroxat, finding it very hard. Very tearful, return of some anxiety. I am using the Paroxetine Message Bard as well.
Scary thoughts which may only come once a day can ruin everything. I think it was Nicola Pinney who sent me a good article to read the other day - but need more reassurance,
I'm thinking of going back on the Seroxat 20mg dose even though I am coping well with the anxiety. Any advice please. Many thanks.

Y Goble

nomorepanic
22-02-05, 19:32
Hiya Yvonne

Welcome aboard.

Pleased to see you got on here ok.

I have never been on this med but others on here have.

Try reading this old post ..

http://www.nomorepanic.co.uk/topic.asp?TOPIC_ID=50

Nicola

FAN
22-02-05, 19:56
hi, try the rescue remedy i find that really helps me calm down

fan x

Yvonne
23-02-05, 10:34
Dear Nicola
I couldn't get anything from the article that you directed me to "topic.asp?TOPIC_ID=50". It just takes me back to the message forum. Any suggestions.
Thanks
Yvonne

Y Goble

nomorepanic
23-02-05, 13:39
Yvonne

Ok try this link instead

Seroxat (http://www.nomorepanic.co.uk/showthread.php?t=50)

Sorry about that.

Nicola

ruth
24-02-05, 12:38
Hi Yvonne

Welcome to the site, a little bit of helpful advice I hope for you. How long have you been taking seroxat for? I myself have used this medication on and off for 9 years with successs, for panic attacks/ Disorder, infact I have recently had to start again.

You mention the anxiety symptoms returning, it may be helpful to reduce the dose in 5mg stages. I have discovered you can (with a sharp knife snap them in half again) I pressume you are reducing by 10mg at the moment, try this very gradually going to every other day and so on. Try and be patient it does take a long time, I myself fing starting much worsre than coming off, but I do remember getting a slight "buzzing" sensation in my head. If all else fails go back to the GP cos you can get syrup form of this med supposed to reduce in even smaller amounts, for those really struggling.

Let me know how you are doing

Take care Love Ruthxx